L-MOMENT RATIO MAPS OF ANNUAL PEAK FLOWS IN TURKISH RIVERS


AŞIKOĞLU Ö. L. , NİFTELİZADE O.

FRESENIUS ENVIRONMENTAL BULLETIN, vol.27, no.9, pp.5958-5964, 2018 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 9
  • Publication Date: 2018
  • Title of Journal : FRESENIUS ENVIRONMENTAL BULLETIN
  • Page Numbers: pp.5958-5964

Abstract

This study aims to estimate the probability distribution for peak flows using L-moment ratio maps for a study area without any flow measurements.